... night. No sleep extremely anxious. Has anyone had this happen? Does this go away? Or should I stop?
Hi, this is one of the induction side effects, and it will get better in time... unfortunately with this type of medication you can feel worse before you feel better. It usually takes 4 weeks, give or take, for the medication to reach it's peek performance and during this time you may discover some unwanted symptoms. Try to stick with it though as it has the potential to greatly improve your life
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Apr 2010 • 10 answers
Posted 21 Feb 2011 • 4 answers
Posted 31 Aug 2014 • 5 answers
Cymbalta at night or in morning? I just started Cymbalta yesterday morning and have been very tired?
Posted 5 May 2015 • 2 answers
Posted 22 Oct 2016 • 3 answers